MAUDE Adverse Event Report: MEDTRONIC IRELAND RESOLUTE INTEGRITY RX; STENT, CORONARY, DRUG-ELUTING

MEDTRONIC IRELAND RESOLUTE INTEGRITY RX; STENT, CORONARY, DRUG-ELUTING
Catalog Number RSINT40012UX
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Intimal Dissection (1333)
Date of Event 03/29/2017
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
A good faith effort will be made to obtain the applicable information relevant to the report.If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
The physician implanted one resolute integrity drug eluting stent to treat chest pain experienced by the patient.It was reported that the patient continued to have chest pain due to a small edge dissection.This was treated by implantation of a second resolute integrity drug eluting stent.
 
Additional Manufacturer Narrative
Current patient status is no further injury - patient is 'feeling great'.Age is approximate - (b)(6).
 
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.

Brand Name
RESOLUTE INTEGRITY RX
Common Device Name
STENT, CORONARY, DRUG-ELUTING
Manufacturer (Section D)
MEDTRONIC IRELAND
parkmore business park west
galway
MDR Report Key6536321
Report Number9612164-2017-00530
Device Sequence Number1331144
Product Code NIQ
UDI-Device Identifier00643169037311
UDI-Public00643169037311
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
P110013
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 05/01/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date01/13/2019
Device Catalogue NumberRSINT40012UX
Device Lot Number0008448814
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 04/03/2017
Supplement Date Received by ManufacturerNot provided
05/01/2017
Initial Report FDA Received Date05/02/2017
Supplement Report FDA Received Date05/19/2017
10/03/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age70 YR